MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Codes Hyperglycemia (1905); Dizziness (2194); Dysgeusia (4424)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for error messages (e-2 and e-3).Spouse is calling on behalf of the customer.At the time of the call the customer feels well and did not report any symptoms.Per caller, ems had been called on 01/08/2026 due to customer experiencing symptoms of high blood glucose: caller stated the customer had been feeling dizzy and had a weird taste in his mouth.Caller stated that the customer did not have the true metrix meter with him; per caller the customer had not been testing for some time.Caller stated the customer had been taken to the er and was diagnosed with high blood glucose and given medication.The customer was discharged from the hospital on (b)(6) 2026; customer was given prescriptions, advised to start monitoring his blood sugar and to follow-up with his primary care physician.Per caller, the product is not stored according to specification and is being stored in the car.The test strip lot manufacturer¿s expiration date is 03/31/2024 (expired).The customer did have another vial of test strips that had been stored and handled correctly: lot number zd6004s, manufacturer¿s expiration date is 08/31/2026 and open vial date is 01/14/2026.During the call, a blood test was performed by the customer and produced e-2 error message using true metrix meter.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips (2 vials) were returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on 06-feb-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer's caregiver who stated the customer had not yet started using the replacement product; per caregiver, the customer had received a cgm and will be using the true metrix as a backup.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24297357
Report Number1000113657-2026-00045
Device Sequence Number15809156
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829(17)240331(10)ZA4924S
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2024
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZA4924S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Distributor Facility Aware Date01/14/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/09/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown